Advertisement

Zur Struktur eines Algorithmus zur Lösung freier Randwertprobleme parabolischer Differentialoperatoren

  • A. Sachs
II. Numerische Behandlung Von Randwertaufgaben
Part of the Lecture Notes in Mathematics book series (LNM, volume 395)

Abstract

We analyze the numerical stability of a factorization algorithm given in [2] in order to solve free boundary value problems for linear parabolic operators, using essentially results on stability of nonlinear computing schemes given in [3] as well as on stable factorization processes for boundary value problems for linear ordinary differential equations as given in [1].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    BABUSKA,I.,PRAGER,M.,VITASEK,E.: Numerical processes in differential equations. Interscience (1966)Google Scholar
  2. [2]
    MEYER, G.H.: On a free interface problem for linear ordinary differential equations and the one-phase Stefan problem. Num.Math. 16, 248–267 (1970)MATHCrossRefGoogle Scholar
  3. [3]
    TUCKER, T.S.: Stability of nonlinear computing schemes. SIAM J. Numer. Anal. 6, 72–81 (1969)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • A. Sachs

There are no affiliations available

Personalised recommendations